# SDR DXTA200803112

- Difficulty date: June 12, 2008
- Submitted: February 21, 2009
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 6,976 hours, 4,248 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Rig
- Location: Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED T/O, AT 50-60 KTS GOT A AMBER CAS MSG "CABIN DOOR AND VENT DOOR " OPEN. WENT OUT AS WE SLOWED BELOW 50 KTS.  GAINED ACCESS TO MED BY REMOVEING STEPS FOUND VENT DOOR PROX SWITCH OUT OF RIG. RE-RIGGED CABIN VENT DOOR PROX SWITCH. OP'S CHECK GOOD. VERIFIED PROPER SEQUENCE. WORK IN REF MM 52-10-07.
